# SDR HNAA0800178

- Difficulty date: May 18, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 40,107 hours, 43,952 cycles
- System (JASC): 2300 · Communications System
- Part: Electronic Unit
- Part number: 526011
- Part serial: 186
- Condition: Faulty
- Location: Comm System
- Part time: 32,320 hours, 36,039 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH COMMS ARE UNREADABLE DUE TO CHIRPING SOUNDS AND UNABLE TO TRANSMIT DUE TO SAME.  REMOVED AND REPLACED REU, OPS CHECK GOOD, IAW -8 MM 23-30-06.
